# SDR AALA202007029007

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,233 hours, 7,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  L1 DOOR SHOWED DISARMED AND LOW DOOR PRESSURE ON CIDS (CABIN INTERCOMM DATA SYSTEM) PANEL WITH DOOR CLOSED AND ARMED.  SERVICED L1 DOOR ASSIST BOTTLE PER JOB CARD 26L80052001, NO LEAKS NOTED.
